# SDR ASAA0843033

- Difficulty date: May 14, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 34,063 hours, 18,628 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: 65C2570340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD AFT FLAP FORE FLAP OUTBOARD LEADING EDGE CHAFED PREPARED DAMAGED AREA BY BLENDING.  FABRICATED REPAIR DOUBLER AND INSTALLED IAW B737 400 SRM 57 53 01 FIG 201 REPAIR 1.
